Bulletin of the Belgian Mathematical Society - Simon Stevin

Applications of monotone operators to a class of semilinear elliptic BVPs in unbounded domain

Rasmita Kar

Full-text: Open access

Abstract

We study the existence of a weak solution for a semilinear elliptic Dirichlet boundary-value problem \begin{align*} Lu(x)-\mu u g_1(x)+h(u)g_2(x)&=f(x)\quad \mbox{in }\Omega,\\ u(x)&=0\qquad \mbox{ on }\partial\Omega, \end{align*} in a suitable weighted Sobolev space, where $\Omega=\mathbb{R} ^n\backslash K,n\geq3$ is an unbounded domain, and where $K$ is a closure of some bounded domain in $\mathbb{R}^n,n\geq3$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 2 (2014), 291-301.

Dates
First available in Project Euclid: 20 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1400592626

Mathematical Reviews number (MathSciNet)
MR3211017

Zentralblatt MATH identifier
1295.35229

Subjects
Primary: 35J61: Semilinear elliptic equations 47H05: Monotone operators and generalizations

Keywords
Monotone operators Weighted Sobolev space Semilinear elliptic equations Unbounded domain

Citation

Kar, Rasmita. Applications of monotone operators to a class of semilinear elliptic BVPs in unbounded domain. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 2, 291--301. https://projecteuclid.org/euclid.bbms/1400592626


Export citation